Table of Contents
Journal of Operators
Volume 2014 (2014), Article ID 659069, 9 pages
http://dx.doi.org/10.1155/2014/659069
Research Article

Uncertainty Principles and Extremal Functions for the Dunkl -Multiplier Operators

Department of Mathematics, Faculty of Science, Jazan University, P.O. Box 114, Jazan, Saudi Arabia

Received 19 November 2013; Accepted 12 June 2014; Published 17 August 2014

Academic Editor: Aref Jeribi

Copyright © 2014 Fethi Soltani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. F. Dunkl, “Hankel transforms associated to finite reflection groups,” Contemporary Mathematics, vol. 138, pp. 123–138, 1992. View at Google Scholar
  2. M. Rösler, “An uncertainty principle for the Dunkl transform,” Bulletin of the Australian Mathematical Society, vol. 59, no. 3, pp. 353–360, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. N. Shimeno, “A note on the uncertainty principle for the Dunkl transform,” The University of Tokyo. Journal of Mathematical Sciences, vol. 8, no. 1, pp. 33–42, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Soltani, “Heisenberg-Pauli-Weyl uncertainty ine quality for the Dunkl transform on ℝd,” Bulletin of the Australian Mathematical Society, vol. 87, no. 2, pp. 316–325, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. F. Soltani, “A general form of Heisenberg-Pauli-Weyl uncertainty inequality for the Dunkl transform,” Integral Transforms and Special Functions, vol. 24, no. 5, pp. 401–409, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. F. Soltani, “Best approximation formulas for the Dunkl L2-multiplier operators on Rd,” The Rocky Mountain Journal of Mathematics, vol. 42, no. 1, pp. 305–328, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Soltani, “Multiplier operators and extremal functions related to the dual Dunkl-Sonine operator,” Acta Mathematica Scientia. Series B: English Edition, vol. 33, no. 2, pp. 430–442, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. D. L. Donoho and P. B. Stark, “Uncertainty principles and signal recovery,” SIAM Journal on Applied Mathematics, vol. 49, no. 3, pp. 906–931, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Saitoh, “The Weierstrass transform and an isometry in the heat equation,” Applicable Analysis, vol. 16, no. 1, pp. 1–6, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Saitoh, “Best approximation, Tikhonov regularization and reproducing kernels,” Kodai Mathematical Journal, vol. 28, no. 2, pp. 359–367, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Matsuura, S. Saitoh, and D. D. Trong, “Approximate and analytical inversion formulas in heat conduction on multidimensional spaces,” Journal of Inverse and Ill-Posed Problems, vol. 13, no. 3–6, pp. 479–493, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. Yamada, T. Matsuura, and S. Saitoh, “Representations of inverse functions by the integral transform with the sign kernel,” Fractional Calculus & Applied Analysis, vol. 10, no. 2, pp. 161–168, 2007. View at Google Scholar · View at MathSciNet
  13. C. F. Dunkl, “Integral kernels with reflection group invariance,” Canadian Journal of Mathematics, vol. 43, no. 6, pp. 1213–1227, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. F. E. de Jeu, “The Dunkl transform,” Inventiones Mathematicae, vol. 113, no. 1, pp. 147–162, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. E. M. Opdam, “Dunkl operators, Bessel functions and the discriminant of a finite Coxeter group,” Compositio Mathematica, vol. 85, no. 3, pp. 333–373, 1993. View at Google Scholar · View at MathSciNet
  16. M. Rösler and M. Voit, “Markov processes related with Dunkl operators,” Advances in Applied Mathematics, vol. 21, no. 4, pp. 575–643, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. F. Soltani, “Inversion formulas in the Dunkl -type heat conduction on R d,” Applicable Analysis, vol. 84, no. 6, pp. 541–553, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  18. F. Soltani, “Littlewood-Paley g-function in the Dunkl analysis on Rd,” Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 3, article 84, 13 pages, 2005. View at Google Scholar · View at MathSciNet
  19. G. Kimeldorf and G. Wahba, “Some results on Tchebycheffian spline functions,” Journal of Mathematical Analysis and Applications, vol. 33, pp. 82–95, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. S. Saitoh, “Approximate real inversion formulas of the Gaussian convolution,” Applicable Analysis, vol. 83, no. 7, pp. 727–733, 2004. View at Publisher · View at Google Scholar · View at MathSciNet